Advertisement

Siberian Mathematical Journal

, Volume 13, Issue 3, pp 474–479 | Cite as

The Schreier theorem in normal categories

  • E. G. Shul'geifer
Article
  • 15 Downloads

Keywords

Normal Category 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    M. S. Tsalenko, “Correspondence over quasi-exact categories,” Matem. Sb.,73 (115), No. 4, 564–584 (1967).Google Scholar
  2. 2.
    P. Y. Hilton and W. Ledermann, “On the Jordan-Hölder theorem in homological monoids,” Proc. London Math. Soc.,10, No. 39, 321–334 (1960).Google Scholar
  3. 3.
    J. Perraud, “Theoreme de Jordan-Hölder dans les categories exacts,” Compt. Rend. Acad. Sci.,210, No. 1, A11-A14 (1970).Google Scholar
  4. 4.
    E. G. Shul'geifer, “Localization and strongly hereditary radicals in categories,” Tr. Mosk. Matem. O-va,19, 271–301 (1968).Google Scholar
  5. 5.
    A. G. Kurosh, A. Kh. Livshits, and E. G. Shul'geifer, “Fundamentals of the theory of categories,” Uspekhi Matem. Nauk,15, No. 6, 3–52 (1960).Google Scholar
  6. 6.
    E. G. Shul'geifer, “On the general theory of radicals in categories,” Matem. Sb., 51 (93), No. 4, 487–500 (1960).Google Scholar
  7. 7.
    A. G. Kurosh, Lectures on General Algebra [in Russian], Fizmatgiz, Moscow (1962).Google Scholar

Copyright information

© Consultants Bureau 1972

Authors and Affiliations

  • E. G. Shul'geifer

There are no affiliations available

Personalised recommendations